A shorter proof of the Smith normal form of skew-Hadamard matrices and their designs


Hacioglu I., Keman A.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.43, no.2, pp.227-230, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 2014
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.227-230

Abstract

We provide a shorter algebraic proof for the Smith normal form of skew-hadamard matrices and the related designs.